Journal of Mathematical Physics Volume 5 July-December

New York: American Institute of Physics, 1964. Quarto; G+ Hardcover; Brown spine with Gold text; Boards strong, slight cocking to spine, some edgewear, some shelfwear, otherwise clean; Textblock has Library of Congress ink stamp on front endpaper, adhesive on page 841, scratch along fore edge, foxing along page edges, faint black stain on page 1757, faint black stains along fore edge, tail edge, ink stamp and writing in pencil on page 1818, otherwise clean; 977 pp; Ex-Library.

15-491-1320304

FP New Rockville Stock

Price: $100

See all items in S/S Collection
See all items by